논문KCI 등재
Zero based invariant subspaces and fringe operators over the bidisk
0
조회
0
다운로드
0
인용
0
참고문헌
키워드
주제분류수학
초록
Let $M$ be an invariant subspace of $H^2$ over the bidisk. Associated with $M$, we have the fringe operator $F^M_z$ on $M\om w M$. It is studied the Fredholmness of $F^M_z$ for (generalized) zero based invariant subspaces $M$. Also ${\rm ker}\, F^M_z$ and ${\rm ker}\, (F^M_z)^*$ are described.
Abstract
Let $M$ be an invariant subspace of $H^2$ over the bidisk. Associated with $M$, we have the fringe operator $F^M_z$ on $M\om w M$. It is studied the Fredholmness of $F^M_z$ for (generalized) zero based invariant subspaces $M$. Also ${\rm ker}\, F^M_z$ and ${\rm ker}\, (F^M_z)^*$ are described.
참고문헌 (11)
- X. Chen, "Analytic Hilbert Modules", pp.2003, Chapman & Hall
- J. Conway, "A Course in Operator Theory, Grad. Stud. Math., Vol. 21" (2000), Amer. Math. Soc
- K. Guo, "The core function of submodules over the bidisk", Indiana Univ. Math. J, 53(1), pp.205~222 (2004)
- K. J. Izuchi, "Splitting invariant subspaces in the Hardy space over the bidisk", J. Australian Math. Soc
- K. J. Izuchi, "One dimensional perturbation of invariant subspaces in the Hardy space over the bidisk I", ~
- W. Rudin, "Function Theory in Polydiscs" (1969), Benjamin
- R. Yang, "Operator theory in the Hardy space over the bidisk (III)", J. Funct. Anal, 186(2), pp.521~545 (2001)
- R. Yang, "Beurling’s phenomenon in two variables", Integral Equations Operator Theory, 48(3), pp.411~423 (2004)
- R. Yang, "The core operator and congruent submodules", J. Funct. Anal, 228(2), pp.469~489 (2005)
- R. Yang, "Hilbert-Schmidt submodules and issues of unitary equivalence", J. Operator Theory, 53(1), pp.169~184 (2005)
- R. Yang, "On two variable Jordan block II", Integral Equations Operator Theory, 56(3), pp.431~449 (2006)
관련 논문AI추천
Reducing subspaces for a class of Toeplitz operators on weighted Hardy spaces over bidiskShuhei Kuwahara대한수학회 · 대한수학회보2017 · 제54권 제4호Cross commutators on backward shift invariant subspaces over the bidisk IIKei Ji Izuchi, Kou Hei Izuchi대한수학회 · 대한수학회지2012 · 제49권 제1호On $2$--hyponormal Toeplitz operators with finite rank self--commutators김안현대한수학회 · 대한수학회논문집2016 · 제31권 제3호Fredholm Toeplitz operators on the Dirichlet spaces of the polydisk나경욱대한수학회 · 대한수학회보2020 · 제57권 제2호REDUCING SUBSPACES FOR A CLASS OF TOEPLITZ OPERATORS ON THE BERGMAN SPACE OF THE BIDISKMohammed Albaseer, Yanyue Shi, Yufeng Lu대한수학회 · 대한수학회보2015 · 제52권 제5호Reducing subspaces for Toeplitz operators on the polydiskYanyue Shi, Yufeng Lu대한수학회 · 대한수학회보2013 · 제50권 제2호
이 간행물의 다른 논문 (10건)
Controllability of rolling bodies with regular surfacesS. Reza Moghadasipp. 725-735Deforming pinched hypersurfaces of the hyperbolic space by powers of the mean curvature into spheresGuanghan Li, Chuanxi Wu, Shunzi Guopp. 737-767Some rigidity theorems for self-shrinkers of the mean curvature flowHezi Linpp. 769-780Local convergence for some third-order iterative methods under weak conditionsSanthosh George, 조열제, Ioannis K. Argyrospp. 781-793Continuous Hamiltonian dynamics and area-preserving homeomorphism group of $D^2$오용근pp. 795-834
